Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Stomach is swollen from the right side with constipation. Reason and cure?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 436 Questions
I feel that my stomach is swollen from the right side with no pain. Im usually constipated. My diet is absolutely normal. I dont feel any tiredness or anything like that. Im worried.
Posted Sun, 6 Jan 2013 in Abdominal Pain
Answered by Dr. Abhijit Deshmukh 56 minutes later

It is important to see whether you have a sensation of swelling in right side of the abdomen or there is actually any swelling/lump there. If you are able to feel any lump or asymmetry in the right and left side of abdomen then you should immediately consult the doctor.

Otherwise, you could get an ultrasonography of abdomen to rule out any lump.

However since you have no other symptoms it is likely to be normal.

Treat your constipation and see if you feel better,
1) Increase your water intake
2) Increase fiber in diet (fruits/salads)
3) Exercise regularly
4) Can take isapgula 2 tsp at night with a glass of water

Hope this answers your query.
Please do reply in case of any further questions.
Wish you a speedy recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor